DOI 10.2169/internalmedicine.9851-17
Nivolumab Induces Sustained Liver Injury in a Patient with Malignant Melanoma.
Аннотация
A 42-year-old man was diagnosed with cStage IIIb malignant melanoma and underwent resection. After interferon-beta therapy, 18-fluorodeoxyglucose-positron emission tomography/computed tomography (18F-FDG PET/CT) showed multiple lung metastases, and he received nivolumab (2 mg/kg) every 3 weeks, resulting in a total of 17 cycles. After treatment, 18F-FDG PET/CT showed a significant decrease in the size of the metastases, but he had a Grade 4 alanine aminotransferase (ALT) elevation. Liver histology revealed drug-induced liver damage. Therefore, we performed steroid half-pulse therapy followed by oral methylprednisolone, but his ALT level did not completely recover to the normal range even after five months. We herein report a case with specific, sustained liver injury induced by nivolumab as an immune-related adverse events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.